A discrete phenomenon in propagation of singularities

Paul Godin

Banach Center Publications (1987)

  • Volume: 19, Issue: 1, page 95-99
  • ISSN: 0137-6934

How to cite

top

Paul Godin. "A discrete phenomenon in propagation of $C^∞$ singularities." Banach Center Publications 19.1 (1987): 95-99. <http://eudml.org/doc/267823>.

@article{PaulGodin1987,
author = {Paul Godin},
journal = {Banach Center Publications},
keywords = {distributions; propagation of singularities; hypoelliptic},
language = {eng},
number = {1},
pages = {95-99},
title = {A discrete phenomenon in propagation of $C^∞$ singularities},
url = {http://eudml.org/doc/267823},
volume = {19},
year = {1987},
}

TY - JOUR
AU - Paul Godin
TI - A discrete phenomenon in propagation of $C^∞$ singularities
JO - Banach Center Publications
PY - 1987
VL - 19
IS - 1
SP - 95
EP - 99
LA - eng
KW - distributions; propagation of singularities; hypoelliptic
UR - http://eudml.org/doc/267823
ER -

NotesEmbed ?

top

You must be logged in to post comments.